# SDR SWAA2023113025140

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 67,695 hours, 40,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LIGHTING EMER CHAR R AFT P18-3 B-10 CB POPPED<[01] REPLACED CHARGER IN AFT GALLEY OVERHEAD PER AMM 33-51-06
